The inhomogeneous dam problem with linear Darcy's law and Dirichlet boundary conditions

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

In this paper we study a fluid flow through a porous medium with Dirichlet boundary conditions and a general permeability. We establish the continuity of the free boundary and the uniqueness of the S3-connected solution.

Original languageEnglish
Pages (from-to)1051-1077
Number of pages27
JournalMathematical Models and Methods in Applied Sciences
Volume6
Issue number8
DOIs
Publication statusPublished - Dec 1996
Externally publishedYes

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The inhomogeneous dam problem with linear Darcy's law and Dirichlet boundary conditions'. Together they form a unique fingerprint.

Cite this